MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ejim.2007.03.016

Медицинская библиотека · European journal of internal medicine · 2007

Pulmonary embolism associated with the use of anabolic steroids.

Liljeqvist Sissela, Helldén Anders, Bergman Ulf, Söderberg Mårten

Клинический случайСтатьяПеревод в очереди

Аннотация

We present the case of a 56-year-old man with deep vein thrombosis (DVT) and pulmonary embolism (PE). He had been given intramuscular injections of testosterone and the anabolic-androgenic steroid nandrolone, due to a muscle injury, a total of three times prior to manifestation of the symptoms. An ultrasonographic examination of the right leg revealed a DVT and computed tomography of the pulmonary arteries showed PE. The thromboembolic episodes in this previously healthy patient were in all probability associated with intramuscular injections of testosterone and nandrolone, to which there is a clear correlation in time.

Для цитирования: Liljeqvist Sissela, Helldén Anders, Bergman Ulf, Söderberg Mårten. Pulmonary embolism associated with the use of anabolic steroids.. European journal of internal medicine. 2007. DOI: 10.1016/j.ejim.2007.03.016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.